# SDR HNAA2013081900468

- Difficulty date: August 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,805 hours, 54,226 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 30005000006
- Part serial: MM0182
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT 70 KNOTS.  R & R NR 2 TSCU IAW MM 72-01-10.  GROUND RAN ACFT.  OPS CHECKED GOOD.
